IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Osami Wada (Kyoto Univ.)
Vice Chair Kensei Oh (Nagoya Inst. of Tech.)
Secretary Takehiro Morioka (AIST), Yasuhiro Shiraki (Mitsubishi Electric)
Assistant Shinichiro Yamamoto (Univ. of Hyogo), Chie Sasaki (Panasonic), Shinobu Nagasawa (Mitsubishi Electric)

Technical Meeting on Electromagnetic Compatibility (IEE-EMC) [schedule] [select]

Conference Date Fri, Dec 15, 2017 09:15 - 17:10
Topics Power electronics, Biomedical EMC, EMC 
Conference Place  
Sponsors This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter and IEEE EMC Society Japan Joint Chapter .
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on EMCJ.

Fri, Dec 15 AM  Regular session 1
09:15 - 10:35
  09:15-09:20 Opening Address ( 5 min. )
(1)
EMCJ
09:20-09:45 An Indirect Measurement Method for S-Parameters using Eigen-Relation Residing in Measured Values EMCJ2017-76 Nobou Maeda, Shinji Fukui (SOKEN), Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ.)
(2)
EMCJ
09:45-10:10 An indirect S-parameter measurement method of 2-port circuit using (1, 3)-port fixture EMCJ2017-77 Yuya Kojima, Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ.)
(3)
EMCJ
10:10-10:35 Approximation of Input and Output Characteristics of Lossy Transmission Line Using Vector Fitting EMCJ2017-78 Yuto Matsushita, Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ.)
  10:35-10:45 Break ( 10 min. )
Fri, Dec 15 AM  Regular session 2
10:45 - 12:00
(4)
EMCJ
10:45-11:10 Design of Wireless Transceiver for Control Signal Transmission of Myoelectric Artificial Hand and ESD Testing Result EMCJ2017-79 Yusuke Murase, Keinosuke Nagai, Daisuke Anzai, Jianqing Wang, Osamu Fujiwara (NIT)
(5)
EMCJ
11:10-11:35 Study of Performance Improvement of Wearable BLE Antenna EMCJ2017-80 Shun Hiyama (NIT), Yuto Shimizu (NICT), Daisuke Anzai, Akira Iwata, Jianqing Wang (NIT)
(6)
EMCJ
11:35-12:00 Assessment of Temperature Elevation in Millimeter Wave Exposure at Oblique EMCJ2017-81 Kun Li, Kensuke Sasaki, Soichi Watanabe (NICT)
  12:00-13:00 Lunch Break ( 60 min. )
Fri, Dec 15 PM  Regular session 3
13:00 - 14:15
(7)
EMCJ
13:00-13:25 An Assessment of Surface Temperature Elevation of a Phantom for Exposure at 60 GHz EMCJ2017-82 Kengo Kawabata (Aoyama Gakuin Univ.), Kun Li, Kensuke Sasaki (NICT), Ryosuke Suga (Aoyama Gakuin Univ.), Soichi Watanabe (NICT), Osamu Hashimoto (Aoyama Gakuin Univ.)
(8)
EMCJ
13:25-13:50 Study on Switching Method of Radio Wave Absorption/Transmission/Reflection Surface and Its Design EMCJ2017-83 Takahiro Omatsuzawa, Ryosuke Suga (Aoyama Gakuin Univ.), Kiyomichi Araki (Tokyo Tech), Osamu Hashimoto (Aoyama Gakuin Univ.)
(9)
EMCJ
13:50-14:15 Transmission Coefficient Measurement Setup for Automotive Millimeter-Wave Radar Cover EMCJ2017-84 Yuta Sugiyama, Takaki Nishiuchi, Shinichiro Yamamoto, Kenichi Hatakeyama (Univ. of Hyogo), Kento Tada (NOK)
  14:15-14:25 Break ( 10 min. )
Fri, Dec 15 PM  IEE-EMC
14:25 - 15:40
(10) 14:25-14:50  
(11) 14:50-15:15  
(12) 15:15-15:40  
  15:40-15:50 Break ( 10 min. )
Fri, Dec 15 PM  Regular session 4
15:50 - 17:10
(13)
EMCJ
15:50-16:15 Analysis of Undesired Emission from Microstrip Line with Ground slot EMCJ2017-85 Kento Kanai, Teruo Tobana, Yoji Isota (Akita Pref. Univ.)
(14)
EMCJ
16:15-16:40 Evaluation of Correlation between Reference and a Group of EMC Test Sites for in-vehicle Equipment
-- Validation of Reference Data in CISPR 25 Annex J --
EMCJ2017-86
Takanori Uno (DENSO EMCES), Koji Maeda (Aisin Seiki), Toshiyasu Tanaka (MWF), Yoshitsugu Okuda (KEC), Osami Wada (Kyoto Univ.)
(15)
EMCJ
16:40-17:05 A study of high noise immunity IC for automotive pressure sensor EMCJ2017-87 Hiroaki Hayashi, Norikazu Ohta (Toyota CRDL), Noriyuki Mase (DENSO CORP.)
  17:05-17:10 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Shinichiro Yamamoto (Univ. of Hyogo)
emcj 
IEE-EMC Technical Meeting on Electromagnetic Compatibility (IEE-EMC)   [Latest Schedule]
Contact Address Takaaki Ibuchi (Osaka Univ.)
ibueeieng-u 


Last modified: 2017-12-18 14:24:15


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to IEE-EMC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan